Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had trunk fall on head, concussion. Taking gabapentine. Is there side effect?

i had my trunk fall on my head dec 2011. since then i had concussion for which i start taking gabapentine since aug 2012. i am studying for cap and want to take some addarol. i do have adhd but never took my medicine for that. is there any side effects that i should be aware of. i have to take my meds every night other wise i get very upset all next day. i cannot take noise, cannot tolerate light and have to whisper.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Continue your gabapentine as told by your docter .As far as addarol is concerned it has side effects ranging from mild to severe like headache ,nervousness,inability to sleep,increase haert rate,and also increase in seizure activity.So this medicine needs to be titrated well by your docter so that you can adjust to it and less side effect.If not taken then probably you might problems in concentrating for your studies.So I guess better to be in touch with your docter while on this medication because of the fine tuning it requires.
Take Care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor